# SDR CA060129021

- Difficulty date: January 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, ENGINE EXPERIENCED AN UNCOMMANED POWER REDUCTION.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  PWC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
